Skip to main content
Log in

Antiretrovirals/immunosuppresants

Paradoxical tuberculosis immune reconstitution inflammatory syndrome, Kaposi's sarcoma and associated multicentric Castleman's disease: 3 case reports

Reactions Weekly Aims and scope

Cite this article

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Institutional subscriptions

Reference

  • Manion M, et al. Emergence of Kaposi's sarcoma herpesvirus-associated complications following corticosteroid use in TB-IRIS. Open Forum Infectious Diseases 5: No. 10, Oct 2018. Available from: URL: https://doi.org/10.1093/ofid/ofy217 - USA

Download references

Rights and permissions

Reprints and Permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Antiretrovirals/immunosuppresants. Reactions Weekly 1763, 51 (2019). https://doi.org/10.1007/s40278-019-65143-8

Download citation

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s40278-019-65143-8

Navigation